TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 27·Issue 3·April 2024·13 Articles

Volume 27, Issue 3

Articles

Open Access Research Article·pp. 915–928·Vol. 27, Issue 3Apr 2024

The second Hyper-Zagreb index of VC5C7[p, q] and HC5C7[p, q] nanotubes

Mohammed Alsharafi, Abdu Alameri, Yusuf Zeren

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1458

In this paper: The first and second Hyper-Zagreb indices are the molecular descriptors that describe the structures of chemical compounds and they help us to predict certain physicochemical properties. In this paper...

AbstractReferencesFull Text PDF (379 KB)Views: 412Downloads: 121Citations: 0
Open Access Research Article·pp. 929–944·Vol. 27, Issue 3Apr 2024

Generalized Zagreb indices for some silicate networks

Prosanta Sarkar, Nilanjan De, Anita Pal, Ismail Naci Cangul

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1464

In this paper: Graph theory received a great attention in chemical graph theory which is a branch of mathematical chemistry to model a molecule through a graph where vertices are considered as the atoms of the molec...

AbstractReferencesFull Text PDF (627 KB)Views: 392Downloads: 139Citations: 3
Open Access Research Article·pp. 945–961·Vol. 27, Issue 3Apr 2024

Improved cryptanalysis of RSA

Virgile Dossou-Yovo, Abderrahmane Nitaj, Alain Togbé

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1570

In this paper: Let N = pq  be an RSA modulus and e be a public exponent. Let φ(N) = (p – 1)(q – 1)  be the Euler’s totient function. The equation ex2 – φ(N)y2 = z  has infinitely many solutions in integers (x, y, z)...

AbstractReferencesFull Text PDF (270 KB)Views: 413Downloads: 112Citations: 0
Open Access Research Article·pp. 963–981·Vol. 27, Issue 3Apr 2024

A characterization of some types of Cayley graphs and addition Cayley graphs and their total chromatic numbers

Puttipong Momrit, Chanon Promsakon

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1621

In this paper: Let ℤn  be the set of integer modulo n. The Cayley graph on ℤn is an undirected graph whose vertex set is ℤn and two vertices a, b are adjacent if and only if a – b ϵ S ⸦  ℤn\{0}. The addition Cayley...

AbstractReferencesFull Text PDF (591 KB)Views: 558Downloads: 97Citations: 0
Open Access Research Article·pp. 983–998·Vol. 27, Issue 3Apr 2024

Sombor polynomial (function) of a graph

Nima Ghanbari, Saeid Alikhani

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1623

In this paper: Let G = (V, E)  be a finite simple graph. The Sombor index SO(G) of G is defined as ΣuvϵE(G) √d2u+d2v, where du is the degree of vertex u in G. We consider the Sombor polynomial (function) as  S(G, x)...

AbstractReferencesFull Text PDF (492 KB)Views: 262Downloads: 140Citations: 0
Open Access Research Article·pp. 999–1010·Vol. 27, Issue 3Apr 2024

Systematic comparison of digital video watermarking aspects with techniques and algorithm designing issue

Anuradha Saini, Sushil Bhardwaj, Rachit Garg, Tarandeep Kaur

Published Online: 03 Apr 2024DOI: 10.47974/JDMSC-1646

In this paper: With the coming of innovation, verification and security have turned into the principle perspective during communication over the enormous distance. Unlawful dispersal of digital video is the principa...

AbstractReferencesFull Text PDF (222 KB)Views: 460Downloads: 89Citations: 1
Open Access Research Article·pp. 1011–1025·Vol. 27, Issue 3Apr 2024

Hyperoperations on directed graphs

Antonios Kalampakas, Stefanos Spartalis

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1714

In this paper: We analyze three hyper-operations derived from directed graphs, demonstrate the influence of the underlying graph structure on these hyper-operations and study the algebraic properties of the related...

AbstractReferencesFull Text PDF (235 KB)Views: 287Downloads: 114Citations: 2
Open Access Research Article·pp. 1027–1043·Vol. 27, Issue 3Apr 2024

Secure and efficient storage approach for cloud environment using hybrid machine learning techniques

Kanav Sadawarti, Satish Saini, Rachit Garg

Published Online: 03 Apr 2024DOI: 10.1080/09720529.2022.2152563

In this paper: Cloud computing is a new way to organize things. Cloud users can store their files that are far away and linked to the web. As a result, personal and critical data are stored in an easily accessible a...

AbstractReferencesFull Text PDF (1.3 MB)Views: 150Downloads: 113Citations: 0
Open Access Research Article·pp. 1045–1058·Vol. 27, Issue 3Apr 2024

Certain domination numbers for Cartesian product of graphs

S. Arulanand, R. Sundara Rajan, S. Prabhu, Sudeep Stephen

Published Online: 02 Apr 2024DOI: 10.47974/JDMSC-1720

In this paper: Let G be a network, any node v ϵ V(G)\D  is adjacent to atleast one node in D, then the set D is named a dominating set, represented by γ(G).  A set D of nodes in a network G is called an independent...

AbstractReferencesFull Text PDF (925 KB)Views: 1,066Downloads: 158Citations: 0
Open Access Research Article·pp. 1059–1071·Vol. 27, Issue 3Apr 2024

A novel chaotic map partially blind signature scheme based on quadratic residue problems

Mohammad Alaroud, Nedal Tahat, A. K. Alomari, Obaida M. Al-hazaimeh

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1823

In this paper: A Novel Partially Blind Signature Scheme (PBSS) Using Quadratic Residue (QR) and Chaotic Map (CM) Issues. To avoid the signer learning the contents of the message, the user can use a blind signature t...

AbstractReferencesFull Text PDF (448 KB)Views: 370Downloads: 116Citations: 0
Open Access Research Article·pp. 1073–1085·Vol. 27, Issue 3Apr 2024

On permutation and complete permutation binomials and trinomials from linearized polynomials over finite fields

Manpreet Singh, Shalini Gupta, P. L. Sharma

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1836

In this paper: In recent years, researchers have shown considerable interest in linearized polynomials and permutation polynomials over finite fields primarily because of their wide-ranging applications in fields su...

AbstractReferencesFull Text PDF (247 KB)Views: 484Downloads: 117Citations: 1
Open Access Research Article·pp. 1087–1103·Vol. 27, Issue 3Apr 2024

Selection of best cipher system using fuzzy soft decision methodology

Ram Ratan, Arvind Yadav, Chaman Prakash Arya

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1853

In this paper: Selection of a most suitable cipher system among several such systems is an important problem of the customers which help to acquire a right cipher system for meeting the requirements of information s...

AbstractReferencesFull Text PDF (231 KB)Views: 274Downloads: 112Citations: 0
Open Access Research Article·pp. 1105–1120·Vol. 27, Issue 3Apr 2024

Enhancing applications of surveillance through multimedia data mining

Sanjay Bhoyar, Punam Bhoyar, Anuj Kumar, Prabha Kiran

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1947

In this paper: Over recent years, multimedia data has become a cornerstone for insightful data analysis, yielding vital information crucial for informed decision-making processes. This diverse data format encompasse...

AbstractReferencesFull Text PDF (336 KB)Views: 333Downloads: 112Citations: 0